Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Noticed spotting after bowel movement. Have peri menopause symptoms. Remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
Light spotting 8 days into period seems to be heavier after bowel movement and when wiping with tissue. Light pink in colour. Somewhat heavier in the morning with first urination.
I have been told I am in peri menopause is this a symptom.
Posted Fri, 13 Sep 2013 in Women's Health
Answered by Dr. David Okia 44 minutes later
Brief Answer:
Yes, you are in peri menopause

Detailed Answer:

Thanks for your question.

Peri menopause is basically period around menopause not symptom and in this period you have symptoms you described that is prolonged periods etc.

Based on my experience women around age of 45-50 tend to have similar complains.

This happens when they are in peri menopause. Do not worry soon the periods will be no more, you don't need any medication its normal occurrence. Eat a lot of green vegetables so that you have enough iron in your body.

Hope I answered your question, will be happy to help you, if you have more queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor